ArticleOriginal scientific text
Title
Some properties of congurence relations on orthomodular lattices
Authors 1
Affiliations
- Institute of Algebra and Computational Mathematics, Vienna University of Technology, Wiedner Hauptstr. 8-10/118, A-1040 Vienna, Austria
Abstract
In this paper congruences on orthomodular lattices are studied with particular regard to analogies in Boolean algebras. For this reason the lattice of p-ideals (corresponding to the congruence lattice) and the interplay between congruence classes is investigated. From the results adduced there, congruence regularity, uniformity and permutability for orthomodular lattices can be derived easily.
Keywords
orthomodular lattice, congruence relation, congruence-regular, congruence-uniform, congruence-permutable
Bibliography
- L. Beran, Orthomodular Lattices, D. Reidel Publishing Company, Dordrecht-Boston 1985.
- R.P. Dilworth, The structure of relatively complemented lattices, Ann. of Math. 51 (1950), 348-359.
- P.D. Finch, Congruence relations on orthomodular lattices, J. Austral. Math. Soc. 6 (1966), 46-54.
- J. Hashimoto, Congruence relations and congruence classes in lattices, Osaka Math. J. 15 (1963), 71-86.
- G. Kalmbach, Orthomodular Lattices, Academic Press, London 1983.
- T. Katrinák, Die Kennzeichnung der distributiven pseudokomplementären Halbverbände, J. Reine Angew. Math. 241 (1970), 160-179.
- P. Pták and S. Pulmannová, Orthomodular Structures as Quantum Logics, Kluwer Academic Publishers, Dordrecht 1991.